Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Face paralyzed after an accident. Stiffness on the left cheek. Is this Bell s palsy?

I was involve in a car accident some years back, my head was severly hit and I lost consciousness for hours. After I recovered from comma, I notice blood oozing from my both ears. I later realized I had partial face paralysis. I don't know if it is Bell's palsy or not. For over 5 years now, I have been living with partial face weakness. I have tried everything but without much desired improvement. I can still feel some stiffness on my left cheeks. Any help?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
You had partial facial paralysis with stiffness same side.Physiotherapy is the main treatment required.

We need to know your MRI brain report/CT scan brain done during the car accident period .if possible, please upload the MRI report

Please get back if you require additional information

Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor